# SDR 2001FA0000435

- Difficulty date: October 24, 1997
- Submitted: October 26, 2001
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 1A103
- Part serial: R774521
- Condition: Cracked
- Location: Propeller Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION PROPELLER HUB WAS FOUND TO BE CRACKED AT MOUNTING BOLT HOLD.  PROPELLER HAS BEEN SCRAPPED.
